Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

On minocycline treatment for prostatis, have small acne with white stuff on penis shaft. What could this be?

Hello, I was treated by my local doctor for epididymitis a while back and was given doxycycline to treat it. The treatment worked and I went back to normal for a while. Recently I had been experiencing pain in my groin so I went back and he examined my crotch and determined that I could be suffering prostatitus. He also checked my prostate and that was fine. Now I have completed the 10 days of minocycling that was prescribed to me for the prostatitus. I looked at the shaft of my penis and there are very small acne looking surface posticules. I manages to pop one and a very small amount of white think pus came out. Just like a soft-plug that would come from my facial acne. I didn t think much of it and just washed good. A few more zits have now showed up on the right side of my shaft from halfway to the base. There are 5 of these very small hard pores. I looked at the herpes photos and none of them looked like the small pumps I have. I made a closer observation that a hair is growing from one of these bumps. I do not experience any burning when peeing other than when I take a piss right after ejaculating. I do this to try and keep my urethra clear so I don t get a urinary track infection. Is this just acne from my steay crotch in my boxer briefs or do I have a bigger problem?
Asked On : Wed, 23 Jan 2013
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Urologist 's  Response
Jul 2016
Thanks for your query.Based on the facts that you have posted it appears that you Multiple Sebaceous cysts on penis.
The penile skin is rich in sebaceous glands and hence prone to get more sebaceous cyst due to accumulation of sebum beneath the skin.
Normally they fade away without treatment however they need to be treated if increase in size or get infected.
Please consult qualified General Surgeon for clinical evaluation and further treatment.
Please take broad spectrum antibiotics along with anti inflammatory medication like Diclofenac twice daily .
Get the prescription of medicines from your family Physician.
Ensure to clean your genitals with warm water twice daily.

Answered: Sun, 25 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor